MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER
Model Number 1012449-08
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that when removing a 3.0x8mm nc trek from the package it was noted that the shaft was separated in two pieces.The chipboard box was reported to not have any damage.Another same size nc trek was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported tip separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
NC TREK RX & VOYAGER NC
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9954304
Report Number2024168-2020-03595
Device Sequence Number2814685
Product Code LOX
UDI-Device Identifier08717648151859
UDI-Public08717648151859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number1012449-08
Device Catalogue Number1012449-08
Device Lot Number71212G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1